Ask an expert
Question

16 Nov 2004

loosing weight after quaterzone
I have been on quaterzone for two months in a row and have picked up a bit of weight. How do I get rid of it?
The other problem that I have is that I have had half of my large intestine removed and wasn't able to pick up weight since then except now since using the quaterzone. I have a cronic runny tummy so I am scared to use weight loss tablets.
Answer 393 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear K
Were you taking cortisone? If this is the case, then the weight you have gained should disappear over time esp if you do plenty of exercise. Because of the op I would strongly advise you NOT to take any slimming pills or products. Give your body a chance to adjust to being without the cortisone and do exercise and that bit of weight will also drop off.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19368 votes
Vote